# SDR RAIA0002004

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NTA152504
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

7127 - PIA - GREEN HYDRAULIC SYSTEM LOW LEVEL LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE FOUND FAILED O-RING ON HYDRAULIC PRESSURE TRANSMITTER.  MAINTENANCE REPLACED O-RING AND SERVICED HYDRAULIC SYSTEM.
